Han, J, Lo, A & Sanhueza-Matamala, N 2020, 'Covering and tiling hypergraphs with tight cycles', Combinatorics, Probability and Computing, vol. 0, pp. 1-36. https://doi.org/10.1017/S0963548320000449
Barber, B, Kuhn, D, Lo, A, Montgomery, R & Osthus, D 2020, 'Minimalist designs', Random Structures and Algorithms.
Lang, R & Lo, A 2020, 'Monochromatic cycle partitions in random graphs', Combinatorics, Probability and Computing. https://doi.org/10.1017/S0963548320000401
Glock, S, Kuhn, D, Lo, A & Osthus, D 2020, 'On a conjecture of Erdős on locally sparse Steiner triple systems', Combinatorica. https://doi.org/10.1007/s00493-019-4084-2
Glock, S, Kuhn, D, Lo, A & Osthus, D 2020, 'The existence of designs via iterative absorption: hypergraph F-designs for arbitrary F', Memoirs of the American Mathematical Society. <https://arxiv.org/pdf/1611.06827>
DeBiasio, L, Lo, A, Molla, T & Treglown, A 2020, 'Transitive tournament tilings in oriented graphs with large minimum total degree', SIAM Journal on Discrete Mathematics.
Lo, A & Sanhueza Matamala, N 2019, 'An asymptotic bound for the strong chromatic number', Combinatorics, Probability and Computing, vol. 28, no. 5, pp. 768-776. https://doi.org/10.1017/S0963548318000561
Lo, A, Patel, V, Skokan, J & Talbot, J 2019, 'Decomposing tournaments into paths', Proceedings of the London Mathematical Society.
Lo, A 2019, 'Long properly coloured cycles in edge-coloured graphs', Journal of Graph Theory, vol. 90, no. 3, pp. 416-442. https://doi.org/10.1002/jgt.22405
Glock, S, Kühn, D, Lo, A, Montgomery, R & Osthus, D 2019, 'On the decomposition threshold of a given graph', Journal of Combinatorial Theory. Series B, vol. 139, pp. 47-127. https://doi.org/10.1016/j.jctb.2019.02.010
DeBiasio, L & Lo, A 2019, 'Spanning trees with few branch vertices', SIAM Journal on Discrete Mathematics, vol. 33, no. 3, pp. 1503–1520. https://doi.org/10.1137/17M1152759
Lo, A & Zhao, Y 2018, 'Codegree Turán density of complete $r$-uniform hypergraphs', SIAM Journal on Discrete Mathematics, vol. 32, no. 2, pp. 1154-1158. https://doi.org/10.1137/18M1163956
Lo, A, Sanhueza-Matamala, N & Wang, G 2018, 'Density of monochromatic infinite paths', Electronic Journal of Combinatorics, vol. 25, no. 4, P4.29. <http://www.combinatorics.org/ojs/index.php/eljc/article/view/v25i4p29>
Lo, A & Patel, V 2018, 'Hamilton cycles in sparse robustly expanding digraphs', Electronic Journal of Combinatorics, vol. 25, no. 3, #P3.44. <https://arxiv.org/pdf/1507.04472>
Falgas-Ravry, V & Lo, A 2018, 'Subgraphs with large minimum ℓ-degree in hypergraphs where almost all ℓ-degrees are large', The Electronic Journal of Combinatorics, vol. 25, no. 2, P2.18. <http://www.combinatorics.org/ojs/index.php/eljc/article/view/v25i2p18>
View all publications in research portal